# SDR BAQA091999

- Difficulty date: January 12, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 383 hours
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: 55508340N5L
- Part serial: 06233347
- Condition: Malfunctioned
- Location: Turn And Slip
- Part time: 384 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURN AND SLIP INDICATOR BACKLIGHTING INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.
